Year 2020, Volume 7 , Issue 2, Pages 121 - 140 2020-05-07

Degree distance and Gutman index of two graph products

Shaban SEDGHI [1] , Nabi SHOBE [2]


The degree distance was introduced by Dobrynin, Kochetova and Gutman as a weighted version of the Wiener index. In this paper, we investigate the degree distance and Gutman index of complete, and strong product graphs by using the adjacency and distance matrices of a graph.
Degree distance, Adjacency matrix, Distance matrix, Complete product, Strong product
  • [1] A. Alwardi, B. Arsic, I. Gutman, N. D. Soner, The common neighborhood graph and its energy, Iran. J. Math. Sci. Inf. 7 (2012) 1–8.
  • [2] J. A. Bondy, U. S. R. Murty, Graph theory, Springer, New York, 2008.
  • [3] A. S. Bonifácio, R. R. Rosa, I. Gutman, N. M. M. de Abreu, Complete common neighborhood graphs, Proceedings of Congreso Latino-Iberoamericano de Investigaci on Operativa and Simposio Brasileiro de Pesquisa Operacional (2012) 4026–4032.
  • [4] S. Chen, Cacti with the smallest, second smallest, and third smallest Gutman index, J. Combin. Optim. 31(1) (2016) 327–332.
  • [5] S. Chen, Z. Guo, A lower bound on the degree distance in a tree, Int. J. Contemp. Math. Sci. 5(13) (2010) 649–652.
  • [6] P. Dankelmann, I. Gutman, S. Mukwembi, H.C. Swart, On the degree distance of a graph, Discrete Appl. Math. 157(13) (2009) 2773–2777.
  • [7] P. Dankelmann, I. Gutman, S. Mukwembi, H. C. Swart, The edge–Wiener index of a graph, Discrete Math. 309 (2009) 3452–457.
  • [8] A. A. Dobrynin, R. Entringer, I. Gutman, Wiener index of trees: Theory and applications, Acta Appl. Math. 66 (2001) 211–249.
  • [9] A. A. Dobrynin, A. A. Kochetova, Degree distance of a graph: A degree analogue of the Wiener index, J. Chem. Inf. Comput. Sci. 34(5) (1994) 1082–1086.
  • [10] T. Došlic, B. Furtula, A. Graovac, I. Gutman, S. Moradi, Z. Yarahmadi, On vertex–degree–based molecular structure descriptors, MATCH Commun. Math. Comput. Chem. 66 (2011) 613–626.
  • [11] A. A. Dobrynin, I. Gutman, S. Klavžar, P. Žigert, Wiener index of hexagonal systems, Acta Appl. Math. 72 (2002) 247–294.
  • [12] L. Feng, W. Liu, The maximal Gutman index of bicyclic graphs, MATCH Commun. Math. Comput. Chem. 66 (2011) 699–708.
  • [13] I. Gutman, Y. N. Yeh, S. L. Lee, Y. L. Luo, Some recent results in the theory of the Wiener number, Indian J. Chem. 32A (1993) 651–661.
  • [14] I. Gutman, Selected properties of the Schultz molecular topological index, J. Chem. Inf. Comput. Sci. 34(5) (1994) 1087–1089.
  • [15] I. Gutman, N. Trinajstic, Graph theory and molecular orbitals. Total $\pi$-electron energy of alternant hydrocarbons, Chem. Phys. Lett. 17(4) (1972) 535–538.
  • [16] P. Paulraja, V.S. Agnes, Degree distance of product graphs, Discrete Math., Alg. and Appl. 6(1) (2014) 1450003.
  • [17] P. Paulraja, V. S. Agnes, Gutman index of product graphs, Discrete Math., Alg. and Appl. 6(4) (2014) 1450058.
  • [18] R. Hammack, W. Imrich, Sandi Klav˘zr, Handbook of product graphs, Second edition, CRC Press, 2011.
  • [19] S. Nikolic, N. Trinajstic, Z. Mihalic, The Wiener index: Development and applications, Croat. Chem. Acta 68 (1995) 105–129.
  • [20] H. Wiener, Structural determination of paraffin boiling points, J. Am. Chem. Soc. 69 (1947) 17–20.
  • [21] H.P. Schultz, Topological organic chemistry. 1. Graph theory and topological indices of alkanes, J. Chem. Inf. Comput. Sci. 29(3) (1989) 227–228.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Shaban SEDGHI (Primary Author)
Institution: Islamic Azad University
Country: Iran


Author: Nabi SHOBE
Institution: Babol Branch, Islamic Azad University
Country: Iran


Dates

Publication Date : May 7, 2020

Bibtex @research article { jacodesmath729422, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {}, publisher = {Yildiz Technical University}, year = {2020}, volume = {7}, pages = {121 - 140}, doi = {10.13069/jacodesmath.729422}, title = {Degree distance and Gutman index of two graph products}, key = {cite}, author = {Sedghı, Shaban and Shobe, Nabi} }
APA Sedghı, S , Shobe, N . (2020). Degree distance and Gutman index of two graph products . Journal of Algebra Combinatorics Discrete Structures and Applications , 7 (2) , 121-140 . DOI: 10.13069/jacodesmath.729422
MLA Sedghı, S , Shobe, N . "Degree distance and Gutman index of two graph products" . Journal of Algebra Combinatorics Discrete Structures and Applications 7 (2020 ): 121-140 <https://dergipark.org.tr/en/pub/jacodesmath/issue/54201/729422>
Chicago Sedghı, S , Shobe, N . "Degree distance and Gutman index of two graph products". Journal of Algebra Combinatorics Discrete Structures and Applications 7 (2020 ): 121-140
RIS TY - JOUR T1 - Degree distance and Gutman index of two graph products AU - Shaban Sedghı , Nabi Shobe Y1 - 2020 PY - 2020 N1 - doi: 10.13069/jacodesmath.729422 DO - 10.13069/jacodesmath.729422 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 121 EP - 140 VL - 7 IS - 2 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.729422 UR - https://doi.org/10.13069/jacodesmath.729422 Y2 - 2019 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Degree distance and Gutman index of two graph products %A Shaban Sedghı , Nabi Shobe %T Degree distance and Gutman index of two graph products %D 2020 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 7 %N 2 %R doi: 10.13069/jacodesmath.729422 %U 10.13069/jacodesmath.729422
ISNAD Sedghı, Shaban , Shobe, Nabi . "Degree distance and Gutman index of two graph products". Journal of Algebra Combinatorics Discrete Structures and Applications 7 / 2 (May 2020): 121-140 . https://doi.org/10.13069/jacodesmath.729422
AMA Sedghı S , Shobe N . Degree distance and Gutman index of two graph products. Journal of Algebra Combinatorics Discrete Structures and Applications. 2020; 7(2): 121-140.
Vancouver Sedghı S , Shobe N . Degree distance and Gutman index of two graph products. Journal of Algebra Combinatorics Discrete Structures and Applications. 2020; 7(2): 121-140.